# SDR SWAA2013022112942

- Difficulty date: February 6, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 26,328 hours, 12,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER I/B FIXED SKIN PANEL - LWR UNDER - SIDE SEAL RETAINER WEB PANEL IS CRACKED.  REMOVED & REPLACED PANEL IAW B-737 SRM.
